# SDR DALA2016100206968

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOOR SUPPORT HAS 2 EA WEAR SPOTS ON UPPER SURFACE AT STATION 727E+3 AND 727E +16.5.  MAINTENANCE INSTALLED REPAIR PARTS AT BS 727E AND 727H LBL 3 IAW SRM 53-00-53 REPAIR 4.
